JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SPECTRAL CONTINUITY OF ESSENTIALLY p-HYPONORMAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SPECTRAL CONTINUITY OF ESSENTIALLY p-HYPONORMAL OPERATORS
Kim, An-Hyun; Kwon, Eun-Young;
  PDF(new window)
 Abstract
In this paper it is shown that the spectrum is continuous at every p-hyponormal operator when restricted to the set of essentially p-hyponormal operators and moreover is continuous when restricted to the set of compact perturbations of p-hyponormal operators whose spectral pictures have no holes associated with the index zero.
 Keywords
spectrum;spectral radius;p-hyponormal operators;essentially p-hyponormal operators;
 Language
English
 Cited by
1.
THE SPECTRAL CONTINUITY OF ESSENTIALLY HYPONORMAL OPERATORS,;;

대한수학회논문집, 2014. vol.29. 3, pp.401-408 crossref(new window)
1.
THE SPECTRAL CONTINUITY OF ESSENTIALLY HYPONORMAL OPERATORS, Communications of the Korean Mathematical Society, 2014, 29, 3, 401  crossref(new windwow)
 References
1.
A. Aluthge, On p-hyponormal operators for 0 < p < 1, Integral Equations Operator Theory 13 (1990), no. 3, 307-315 crossref(new window)

2.
M. Cho and T. Huruya, p{hyponormal operators for 0 < p < $\frac{1}{2}$, Comment. Math. Prace Mat. 33 (1993), 23-29

3.
M. Cho, M. Itoh, and S. Oshiro, Weyl's theorem holds for p-hyponormal oper- ators, Glasgow Math. J. 39 (1997), no. 2, 217-220 crossref(new window)

4.
J. B. Conway and B. B. Morrel, Operators that are points of spectral continuity, Integral Equations Operator Theory 2 (1979), no. 2, 174-198 crossref(new window)

5.
D. R. Farenick and W. Y. Lee, Hyponormality and spectra of Toeplitz operators, Trans. Amer. Math. Soc. 348 (1996), no. 10, 4153-4174 crossref(new window)

6.
J. K. Finch, The single valued extension property on a Banach space, Pacific J. Math. 58 (1975), no. 1, 61-69 crossref(new window)

7.
P. R. Halmos, A Hilbert Space Problem Book, Springer, New York, 1982

8.
R. E. Harte, Invertibility and Singularity for Bounded Linear Operators, Marcel Dekker, Inc., New York, 1988

9.
I. S. Hwang and W. Y. Lee, On the continuity of spectra of Toeplitz operators, Arch. Math. (Basel) 70 (1998), no. 1, 66-73 crossref(new window)

10.
I. S. Hwang and W. Y. Lee, The spectrum is continuous on the set of p-hyponormal operators, Math. Z. 235 (2000), no. 1, 151-157 crossref(new window)

11.
K. B. Laursen, Operators with finite ascent, Pacific J. Math. 152 (1992), no. 2, 323-336 crossref(new window)

12.
J. D. Newburgh, The variation of spectra, Duke Math. J. 18 (1951), 165-176 crossref(new window)